# SDR FDEA202107261863

- Difficulty date: July 26, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 61,192 hours, 22,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1630 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK CROWN AT STA 1630 RBL 24.5 PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52-2R OPTION 1 FIG 201
